# SDR C77A20130616025

- Difficulty date: June 13, 2013
- Submitted: June 16, 2013
- Operation: Air carrier
- Aircraft: N606CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 15,470 hours, 8,815 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 17039315002
- Condition: Worn
- Location: Zone 600
- Part time: 15,470 hours, 8,815 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 3 INBD FLAP TRACK HAS WIDTH REDUCTION MATERIAL LOST .003". SRM LIMIT: 0.000"  ETD PERM REPAIR LIMIT: 0.039".  BLENDED WORN AREA IAW SRM PART II 51-10-03, ETD 2011-170/01072B AND EA E175-57-159.2, REV IR.
